# SDR AALA971450

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AAP2069A
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 781 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR INDICATED UNSAFE WITH NORMAL NOSE GEAR DOOR INDICATION.  RECYCLED LANDING GEAR AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT LANDED DFW WITHOUT INCIDENT.  LUBRICATED LANDING GEAR AND REPLACED NOSE LANDING GEAR OVERCENTER LOCK SWITCH.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
